Boundary regularity for some nonlinear elliptic degenerate equations

Haïm Brezis, Pierre Louis Lions

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We consider the nonlinear elliptic degenerate equation {Mathematical expression} where {Mathematical expression} for some constant a>0 and f is a C functions on ℝ such that f(0)=f′(0)=0. Our main result asserts that: if u∈C {Mathematical expression} satisfies {Mathematical expression} then x-2u(x, y)∈C {Mathematical expression} and in particular u∈C {Mathematical expression}.

Original languageEnglish (US)
Pages (from-to)181-185
Number of pages5
JournalCommunications In Mathematical Physics
Volume70
Issue number2
DOIs
StatePublished - Jun 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Boundary regularity for some nonlinear elliptic degenerate equations'. Together they form a unique fingerprint.

Cite this